MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-adapters, upn: m365db9218150, model: db-9218-15, serial: (b)(6), batch: (b)(6).
 
Event or Problem Description
It was reported that the patient experienced the loss of therapy from their deep brain stimulation (dbs) system.It was noted that a high impedance on the left dbs lead extension was discovered on contact two, however the reason for high impedance is unknown.Attempts to reprogram the dbs system were made however were unsuccessful.X-ray images were taken in the field however the results are unavailable.The patient underwent a procedure where the lead extension was replaced with another of the same model, however it is unknown which led extension is in question, therefore are reporting on both lead extensions.Physical analysis of the dbs lead extension was not performed as it was not released by the facility.The patient did well post-operatively.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19956547
Report Number3006630150-2024-05240
Device Sequence Number15684226
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2022
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number7071576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/09/2024
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale